I have been on the birth control pill Levlen Ed for about 9 months and have been taking it continuously since october 8. However, Ive been spotting/breakthrough bleeding since 3 days after begining my current packet (about 15 days now) the past few days it has been getting less. So i am also wondering if I should again skip the placebo pills and go onto another packet to see if it regulates and stops, or if i should take the placebo pills.
No, you should continue with the placebo pills. Spotting, and bleeding in between periods is possible while on pills. It may start in the first cycle or may occur after prolonged use. With spotting in between periods, the possibility of pregnancy remains, especially in cases where there is a history of missed pills. Even if you have not missed the pills, take a pregnancy test if you miss your next periods. Also please inform your gynecologist about this spotting. She may want to get this investigated as it has happened for the first time since you started the pills. Taking placebo will usually not harm the baby just in case you are pregnant. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.